# SDR USAA2012092600008

- Difficulty date: September 11, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - EXCESSIVE PLAY ON LEFT ELEVATOR HINGE NR 1 BETWEEN HORIZONTAL STABILIZER STA 131 TO STA 181 & BETWEEN RIB 4 TO RIB 5.  REPLACED LEFT NR 1 ELEVATOR HINGE FITTING IAW A319 AMM 55-16-42.
